# SDR GTIA2021101436034

- Difficulty date: October 9, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 54,811 hours, 24,582 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: O

## Discrepancy

DURING LH ENGINE OPS CHECK- LEAK CHECK ENGINE #1FAILED TO SHUT DOWN CAUSING ENGINE EXHAUST FIRE--
